Cover Image

Idiopathic intracranial hypertension: a possible association with Imatinib

Anja M. Palmowski-Wolfe, Eva Pape, Thomas Baumann, Margarita G. Todorova

Abstract


Idiopathic intracranial hypertension (IIH) is characterized by an increased intracranial pressure in the absence of a tumor and in the absence of a venous thrombosis. Associated risk factors include obesity and several medications such as tetracyclines. We report a 60-year-old patient who developed IIH under treatment with imatinib. To our knowledge such a possible connection has not been reported in the literature, even though intracranial hypertension is now listed as a rare possible side effect of treatment with imatinib in the Swiss List of Medications Arzneimittelkompendium. It remains to be seen, if further case reports will support this observation.

Keywords


idiopathic intracranial hypertension, glivec, imatinib.

Full Text:

PDF


DOI: http://dx.doi.org/10.16964/er.v1i1.54

Refbacks

  • There are currently no refbacks.




Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Eye Reports [eISSN 2039-4756] is a new Open Access, online-only, peer-reviewed journal.